# SDR CALA2025053005125

- Difficulty date: May 28, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 82,794 hours, 30,385 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REQUESTING ENGINEERING SUPPORT FOR EA5310-08195 REVISION B OP 003 LH SIDE NUMBER 3 WINDOW FRAME POST - PERMANENT REPAIR, FASTENER HOLE NUMBER 3 (BOTTOM TO TOP) HAS A CRACK SIGNAL NOTED AT 9 O?CLOCK POSITION. FASTENER HOLE CURRENTLY IS 0.297 INCHES OF DIAMETER, ACCORDING TO STEP B (26), ENGINEERING SUPPORT IS REQUIRED FOR REPAIR INSTRUCTIONS (REF. AAR NR 1000032778). ESFR INFORMATION UPDATED. REPAIRED FASTNER HOLE NUMBER 3 (BOTTOM TO TOP) WITH CRACK SIGNAL NOTED AT 9 O'CLOCK POSITION AT L/H SIDE NUMBER 3 WINDOW FRAME P OST IAW EC/RA 5310-08591 STEPS 1-34
